# SDR ASAA2022060238564

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 35,632 hours, 11,401 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Part number: 4100018001
- Part serial: 11171511001
- Condition: Leaking
- Location: Lavoratory
- Part time: 88 hours, 28 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FORWARD LAV TOTALLY OVERFLOWED AND COULDNT MAKE IT STOP UNTIL SYSTEM DEPLETED WITH SELECTOR OFF IN ALL POSITIONS GREY WATER THROUGH OUT THE AIRCRAFT. GROUNDED - YES. DIVERSION - FOUND LAV A RINSE VALVE CONTINUOUS FLOW. REPLACED RINSE VALVE REF B737-900 AMM 38-32-01 OPS CHECK GOOD NO FURTHER LEAKAGE NOTED.
